I am taking 120 mg of isosorbide twice a day. My vision is blurry and I have chest heaviness and aches. Does anyone else have these symptoms?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have noticed periods where I have difficulty in breathing (in an underground train station for example) and my father died from heart failure ...
1 answer • 14 Sep 2009
Low blood pressure - how low is too low, when should I call my doc, could my meds be causing low BP?
Hi I'm 49 and have had heart problems since I was 39. (stints 98 and they calasped in 99 so had double bypass 2000. then Aug of 09 had ...
1 answer • 4 Sep 2011
I get very tired early PM from bad heart. Can get second wind taking 2 under tongue nitro is this OK
63 years old 2005 heart attack 100% blocked left side. Also 120MG Imdur for small artery disease. 4 stents to date last 1/05/2013. I get very tired ...
2 answers • 29 Apr 2013
Because of the nitrates in Imdur my cardiologist says I canNOT take Viagra, even a portion of the pill. The imdur prevents arythmia. I have not had a ...
1 answer • 29 May 2013
Isosorbide Mononitrate - will isosorbide cause jerking, flinching, somewhat like terants syndrome in
... your hands, my wife has suddenly started with her hands jerking more than they were after starting isosorbide for chf.
1 answer • 14 days ago